# SDR EIA2007050

- Difficulty date: February 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN CORRODED ON UPPER SURFACE AT FFSO 1405.        REMOVED CORROSION, NDT'D AREA, FABBED AND INSTALLED REPAIR PER B747 57-30-03 PAGE 9-13.
